# SDR USAASB00111

- Difficulty date: April 10, 2000
- Submitted: June 7, 2000
- Operation: Air carrier
- Aircraft: N448US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24892
- System (JASC): 2120 · Air Distribution System
- Part: Sensor
- Part number: 123CH1A
- Condition: Failed
- Location: Equip Cooling
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLT - FLT 386 - ON CLIMB-OUT OF CLT, THE EQUIPMENT COOLING OFF LIGHT ILLUMINATED.  SWITCHED TO ALTERNATE, BUT OFF LIGHT REMAINED ON.  FLIGHT RETURNED TO FIELD AT CLT AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE EQUIPMENT COOLING AIRFLOW SENSOR.  NORMAL AND ALTERNATE SYSTEMS GROUND CHECK GOOD PER MM 21-58-00.  (M)
